# SDR AALA2018050179011

- Difficulty date: April 21, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 51,488 hours, 21,143 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141A481042
- Condition: Overheated
- Location: First Officer'S
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER SLIDING WINDOW NR 4 OVERHEATING AND HAD A DISTINCT ACRID ODOR.  REPLACED THE WINDOW AND HEAT CONTROLLER IAW MCM 56-94-02, AND MM 30-41-11.  AIRCRAFT WAS GROUNDED.
